Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 7, Pages 1093–1096 (Mi zvmmf4360)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

A method of modelling exponential distributions transport theory

V. A. Kozlov, I. M. Nefedov, I. A. Shereshevskii


Full text: PDF file (464 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 82–84

Bibliographic databases:

UDC: 519.6:536.71
MSC: Primary 65C99; Secondary 65C20, 60E05, 82C70
Received: 07.01.1983

Citation: V. A. Kozlov, I. M. Nefedov, I. A. Shereshevskii, “A method of modelling exponential distributions transport theory”, Zh. Vychisl. Mat. Mat. Fiz., 24:7 (1984), 1093–1096; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 82–84

Citation in format AMSBIB
\Bibitem{KozNefShe84}
\by V.~A.~Kozlov, I.~M.~Nefedov, I.~A.~Shereshevskii
\paper A~method of modelling exponential distributions transport theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 7
\pages 1093--1096
\mathnet{http://mi.mathnet.ru/zvmmf4360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=755686}
\zmath{https://zbmath.org/?q=an:0565.65100}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 82--84
\crossref{https://doi.org/10.1016/0041-5553(84)90235-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4360
  • http://mi.mathnet.ru/eng/zvmmf/v24/i7/p1093

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Klamroth K., Tind J., Wiecek M.M., “Unbiased approximation in multicriteria optimization”, Math Methods Oper Res, 56:3 (2003), 413–437  crossref  mathscinet  isi
    2. Ruzika S., Wiecek M.M., “Approximation methods in multiobjective programming”, J Optim Theory Appl, 126:3 (2005), 473–501  crossref  mathscinet  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:149
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022